# SDR DALA13058935808

- Difficulty date: November 5, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 39,288 hours, 12,917 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE CENTER OF RADOME.  REPAIRED IAW SRM 53-10-72.
